# SDR AALA960508

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Cooroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK PLATE HAD CORROSION REMOVED AND AREA LEFT IS BEYOND SRM ALLOWABLE LIMITS.  REPAIR PER MRB 757-754.  (M)
